# SDR HEED95208

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6321 · Main Rotor Brake
- Part: Lining
- Part number: 5009209
- Condition: Worn
- Location: Rotor Brake
- Part time: 665 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LININGS WORN.  ORDER NEW
